# SDR CA960703034

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1038256011
- Condition: Internal Wear
- Location: Engine
- Component: Bendix, 10385126105
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS RUNNING ROUGH WITH A LARGE MAG DROP. MAGNETO REPLACED.
